# SDR SABA290040

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 920
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 51653151
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5195 - THE LEFT ENGINE FIRE DETECT LIGHT CAME ON.  AIRCREW DID NOT SEE ANY FIRE.  NO IN FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE LEFT ENGINE FIRE DETECT CONTROLUNIT BAD.  REMOVED AND REPLACED CONTROLLER.  SYSTEM OPS CHECKED GOOD.  (M)
